Alert archive / California / Wind Advisories in 2006

Wind Advisory 4, NWS Sacramento, CA

February 4, 2006

NWS Sacramento, CA issued this wind advisory at Feb 4, 2006, 2:53 AM PST. It was in force for 2 hr.

The area

The counties it named.

The facts

Issued
Feb 4, 2006, 2:53 AM PST (10:53 UTC)
Expired
Feb 4, 2006, 4:58 AM PST
In force
2 hr
Issued by
NWS Sacramento, CA

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS76 KSTO 041053
NPWSTO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SACRAMENTO CA
253 AM PST SAT FEB 4 2006


CAZ015-068-069-041300-
/O.NEW.KSTO.WI.Y.0004.060204T1053Z-060204T1300Z/
NORTHERN SACRAMENTO VALLEY-WESTERN PLUMAS COUNTY/LASSEN PARK-
WEST SLOPE NORTHERN SIERRA NEVADA-
253 AM PST SAT FEB 4 2006

...WIND ADVISORY IN EFFECT UNTIL 5 AM PST EARLY THIS MORNING...

THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 5 AM PST EARLY THIS MORNING. 

A COLD FRONT MOVING THROUGH THE REGION THIS MORNING IS PRODUCING
STRONG WINDS OF 20 TO 30 MPH WITH HIGHER GUSTS ACROSS THE NORTHERN
SACRAMENTO VALLEY. THE WINDS WILL DECREASE AFTER 5 AM THIS MORNING
AS THE COLD FRONT MOVES FURTHER INLAND.

STRONG AND GUSTY WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

BARUFFALDI
1 follow-up statement
000 
WWUS76 KSTO 041258
NPWSTO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SACRAMENTO CA
458 AM PST SAT FEB 4 2006


CAZ015-068-069-041400-
/O.CAN.KSTO.WI.Y.0004.000000T0000Z-060204T1300Z/
NORTHERN SACRAMENTO VALLEY-WESTERN PLUMAS COUNTY/LASSEN PARK-
WEST SLOPE NORTHERN SIERRA NEVADA-
458 AM PST SAT FEB 4 2006

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS CANCELED THE WIND
ADVISORY. WINDS HAVE DECREASED BELOW ADVISORY LEVELS THIS
MORNING OVER THE NORTHERN SACRAMENTO VALLEY...THEREFORE THE WIND
ADVISORY HAS BEEN CANCELED.

$$

RB

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sacramento, CA wrote its last area forecast discussion before this wind advisory went out at Feb 3, 8:50 PM PST, 6 hours 3 minutes earlier.

Area forecast discussion, Feb 3, 8:50 PM PST, 6 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SACRAMENTO CA
850 PM PST FRI FEB 3 2006

.DISCUSSION...
OFFSHORE COLD FRONT CONTINUES TO MOVE STEADILY TOWARD THE NORTH
COAST WITH PRECIPITATION NOW SHOWING UP ON RADAR OFFSHORE THE
REDWOOD COAST...AND THE FRONT WILL MOVE ONSHORE BY LATE THIS
EVENING. THE COLD FRONT IS FORECAST TO BEGIN TO MOVE INTO THE
FORECAST AREA AFTER MIDNIGHT AND WILL MOVE SOUTHEAST TO AROUND I-80
BY EARLY SATURDAY MORNING. RATHER QUICK MOVEMENT OF THE FRONT AND
FACT THAT THE STRONGEST FORCING WILL REMAIN TO THE NORTH WILL LIMIT
THE EXTENT OF QPF...SO WILL CONTINUE WITH THE WINTER WEATHER
ADVISORY FOR THE NORTHERN SIERRA NEVADA AND EASTERN SHASTA COUNTY.

PROGS CONTINUE TO BUILD A STRONG RIDGE OVER THE EASTERN PACIFIC
EARLY NEXT WEEK WITH EVENTUALLY A LARGE BLOCK FORMING OVER THE
PACIFIC NORTHWEST RESULTING IN DRY AND MILD CONDITIONS ACROSS THE
REGION.

&&

.AVIATION...
BRIEF 5-8 HR SHOT OF FRONTAL PRECIP LATE TNGT INTO SAT MRNG SHOULD
LOWER CONDITIONS TO MVFR AND AREAS OF IFR. SOUTHERLY WINDS WILL
INCREASE BY 09Z TONIGHT...ESPECIALLY IN THE NRN SAC VALLEY WHERE
KRBL COULD SEE GUSTS OF AROUND 25 KTS AND GUSTS UP TO 50 MPH OVER
THE MOUNTAINS. POST FRONTAL CLEARING SHOULD MOVE IN FROM W-E AROUND
17Z-20Z....WITH LINGERING OROGRAPHIC PRECIP AND LOWER CEILINGS
ACROSS THE SIERRA THRU ABOUT 23Z.

&&

.STO WATCHES/WARNINGS/ADVISORIES...WINTER WEATHER ADVISORY FOR THE
BURNEY BASIN AND EASTERN SHASTA COUNTY FROM MIDNIGHT TONIGHT UNTIL 2
PM SATURDAY.

WINTER WEATHER ADVISORY FOR WESTERN PLUMAS COUNTY INCLUDING LASSEN
PARK AND THE WEST SLOPE NORTHERN SIERRA NEVADA FROM 2 AM TO 2 PM
SATURDAY.

&&
Hazardous weather outlook, Feb 3, 7:00 AM PST, 19 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SACRAMENTO CA
700 AM PST FRI FEB 3 2006

CAZ013>019-063-064-066>069-041500-
SHASTA LAKE AREA/NORTHERN SHASTA COUNTY-
BURNEY BASIN/EASTERN SHASTA COUNTY-NORTHERN SACRAMENTO VALLEY-
CENTRAL SACRAMENTO VALLEY-SOUTHERN SACRAMENTO VALLEY-
CARQUINEZ STRAIT AND DELTA-NORTHERN SAN JOAQUIN VALLEY-
MOUNTAINS SOUTHWESTERN SHASTA TO NORTHERN LAKE COUNTIES-
CLEAR LAKE/SOUTHERN LAKE COUNTY-MOTHERLODE-
EAST FOOTHILLS/NORTH SACRAMENTO VALLEY-
WESTERN PLUMAS COUNTY/LASSEN PARK-WEST SLOPE NORTHERN SIERRA NEVADA-
700 AM PST FRI FEB 3 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR INTERIOR NORTHERN CALIFORNIA.

.DAY ONE...TODAY

A PACIFIC FRONTAL SYSTEM WILL BE MOVING THROUGH NORTHERN CALIFORNIA
TONIGHT BRINGING WINDY CONDITIONS...RAIN AND MOUNTAIN SNOW.

* SPECIAL WEATHER STATEMENT..SEE WWUS86 KSTO - SPSSTO FOR DETAILS *

.DAYS TWO THROUGH SEVEN... SATURDAY THROUGH THURSDAY

THE PACIFIC FRONTAL SYSTEM WILL BE MOVING INTO THE SIERRA NEVADA BY
SATURDAY AFTERNOON AND SHOWERS WILL BE ENDING BY SATURDAY EVENING.
OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

* SPECIAL WEATHER STATEMENT..SEE WWUS86 KSTO - SPSSTO FOR DETAILS *

THE LATEST WEATHER INFORMATION IS AVAILABLE ON THE INTERNET AT
(LOWER CASE): HTTP://WWW.WRH.NOAA.GOV/STO

Nearby

Wind Advisories in California, 2006Every wind advisory in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.